# SDR QXEA200603221

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut Plate
- Condition: Broken
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - MTX REQUEST, 2 BROKEN NUTPLATES ON CO-PILOT WINDSHIELD, (SCREWS STILL INSTALLED).  REPAIRED IAW SRM 51-40-11.
